| Catalog Number |
SYR101272 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
According to the facility when administering medication the "needle detached from the syringe and the patient doesn't get a full dose of the medication due to the medication spilling".Per the facility this occurred in the patient's abdomen, and the needle was checked for securement prior to use.The facility stated the patient is doing ok, and no serious injury occurred.No sample available.
Additional Manufacturer Narrative
The returned samples of this event was requested but hasn't been received till now, no sample for evaluation.The dhr of this lot was reviewed without any similar issue, the retained samples were inspected and they all meet the specification.The event can't be confirmed, the root cause can't detected currrently.No action will be taken currently, this issue will be monitored.A supplemental report will be submitted if further information received.